Conversation Between k2626 and SugarSnit

2 Visitor Messages

  1. PS that message was to k2626 oops
  2. that vibrating feeling isn't necessarily lupus -- and you don't need to pray for a high ana... it could simply be any neurological disorder like MS... don't discount that and you might try seeing a neurologist. something like savella (which many of us are on for similar issues) or an anti-seizure medication (like I am on for similar issues) could often help with that. This is USUALLY not something a rheumy would treat but something a neurologist would treat quite easily. hope you get the help you need. seriously-- go check a neurologist. they might be much more helpful than a neurologist- and MS *is* an autoimmune disorder and remember - often auto-immune diorders travel in pairs - many of us on this board have several. And sometiems they take years to come out.
Showing Visitor Messages 1 to 2 of 2